• M. Coltoiu, C. Joita: The disk property of coverings of 1-convex surfaces.
          Proceedings of the AMS, 140 (2012), no. 2, 575--580.

  • I. Chiose, M. Toma: On compact complex surfaces of Kahler rank one
          The American Journal of Mathematics, 135 (2013), no. 3, 851--860.

  • M. Coltoiu, C. Joita: The Levi problem in the blow-up.
          Osaka Journal of Mathematics 47 (2010), no. 4, 943--947.

  • E. Mihailescu: On a class of stable conditional measures
          Ergodic Theory and Dynamical Systems, 31 (2011), no.5, 1499--1515.

  • E. Mihailescu: Metric properties of some fractal sets and applications of inverse pressure.
          Mathematical Proceedings of the Cambridge Philosophical Society, 148 (2010), no. 3, 553--572.

  • G. Chiriacescu, M. Coltoiu, C. Joita: Analytic cohomology groups in top degrees of Zariski open sets in P^n.
          Math. Z. vol. 264 (2010), no. 3, 671--677.

  • M. Coltoiu, J. Ruppenthal: On Hartogs's extension theorem on (n-1)-complete complex spaces.
          J. reine angew. Math., vol 637 (2009), 41--47.

  • M. Coltoiu: The Levi problem on Stein spaces with singularitie. A survey.
          Redinconti di Matematica, Roma, Serie VII, vol. 29 (2009), pag. 1--19.

  • E. Mihailescu: Dynamics on higher dimensional real or complex fractals.
          Rev. Roumaine Math. Pures Appl. Volume LIV(2009), no.5-6, pag. 513--524.